Informatics Report Series



Related Pages

Report (by Number) Index
Report (by Date) Index
Author Index
Institute Index

Title:Generalised associated primes and radicals of submodules
Authors: Roy McCasland ; Patrick Smith
Date:Jul 2008
Publication Title:International Electronic Journal of Algebra
Publisher:International Electronic Journal of Algebra
Publication Type:Journal Article Publication Status:Published
Volume No:4 Page Nos:159-176
A challenging problem in recent years has been to find a good description of the radical N of a (Noetherian) module M over a commutative ring, where the radical of N is the intersection of all prime submodules of M which contain N. In this paper we give a description of the radical of N in a Noetherian module M which is amenable to computation either by hand in simple cases or by using a computer algebra system in other cases, and illustrate this by examples.
Links To Paper
IEJA website
Bibtex format
author = { Roy McCasland and Patrick Smith },
title = {Generalised associated primes and radicals of submodules},
journal = {International Electronic Journal of Algebra},
publisher = {International Electronic Journal of Algebra},
year = 2008,
month = {Jul},
volume = {4},
pages = {159-176},
url = {},

Home : Publications : Report 

Please mail <> with any changes or corrections.
Unless explicitly stated otherwise, all material is copyright The University of Edinburgh